توجه: محتویات این صفحه به صورت خودکار پردازش شده و مقاله‌های نویسندگانی با تشابه اسمی، همگی در بخش یکسان نمایش داده می‌شوند.
۱Singular value inequalities for positive semidefinite matrices
نویسنده(ها): ،
اطلاعات انتشار: Bulletin of Iranian Mathematical Society، چهلم،شماره۳(پياپي ۸۹)، ۲۰۱۴، سال
تعداد صفحات: ۸
In this note , we obtain some singular values inequalities for positive semidefinite matrices by using block matrix technique . Our results are similar to some inequalities shown by Bhatia and Kittaneh in [Linear Algebra Appl . 308 (2000) 203–211] and [Linear Algebra Appl . 428 (2008) 2177–2191] .
نمایش نتایج ۱ تا ۱ از میان ۱ نتیجه